# SDR ABXA9701007

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910257501
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TAB TRAILING EDGE CRACKED AND DENTED.  REPAIRED TRAILING EDGE SKINS PER DC9 SRM 51-70-2.
